Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is Gramogyl safe for diarrhoea treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
hello i've a seven months old baby. she is suffering with cold and she is a kind of loosing stool whenever she is on her tummy. so we consulted with a doctor and he advised us to use gramogyl. Sometimes after we gave her the Gramogyl she is reacting like having XXXXXXX just for few secs like 3 to 4 secs. is it a normal side effect of gramogyl or a series issue? thank you. XXXX
Posted Sun, 9 Mar 2014 in Child Health
Answered by Dr. Synthyia Bhagat 21 minutes later
Brief Answer: relax. Detailed Answer: Hi Thanks for your query. I understand your concern. Gramogyl is given in case of infective diarrhoea. I suggest you to stop medication. Children take medicine wirh difficulity and sometimes they with hold their breath. Give oral rehydration solution sip by sip after each loose stool. Give probiotic for 3 to 4 days. Give lemonade,mashed potato,mashed banana,rice water,dal water. For cold give steam inhalation. Hope I have answered your query. Let me know if I can help further. Wishing your child good health. God bless...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor